I had Botox 4 months ago. At once, and still now, I had 2 round, hard (they feel bony) lumps on my forehead, one above each eye, though the one above the left eye is closer to the hairline, both are towards the outside of my forehead furrows. At first they were angry red, that has gone away, although some days they do seem somewhat red again. My primary care doctor said they could be inflammation at the injection sites that can persist for months. Do you agree?
Two round, protruding bumps at injection sites, both large and "bony", is there anything to be done? (photos)
Doctor Answers 5
Inflammation at Botox injection site
Having persistent bumps of any kind at the injection sites 4 months after Botox injections is a bit unusual. The fact that these sites turn red and raised intermittently concerns me a little in that you could be dealing with a skin infection at those sites. I would definitely follow up with your injector and if they are uncertain of the cause and resolution of the bumps then see another opinion. Good luck.
Two round, protruding bumps at injection sites, both large and "bony", is there anything to be done?
Thank you for sharing your question and photographs. I would recommend reaching back out to your injector for an evaluation. All of botox's effects should have resolved to leave you at your baseline appearance and it would be wise to ensure no other issues have taken place.
Bumps after Botox 4 months ago
This is not normal and might represent a superficial infection. These might need to be treated with antibiotic topical or orally. This is not a normal finding.
You might also like...
Bumps after Botox
4 months is a long time for Botox to last so it is probably something that occurred at the time of injection and there is probably some inflammation and a granuloma in the area. See a board certified dermatologist for a definitive diagnosis and appropriate treatment
Hard bump forehead after Botox injection
It's unusual to get hard bumps in the forehead after Botox injection, let alone a bump that last for several months. Facial fillers (ex. Juvederm), on the other hand, can possibly develop bumps or nodules after injection. If you haven't already, speak with the physician who injected the Botox.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.